×

Found 831 Documents (Results 1–100)

100
MathJax

On fractal dimension of global and exponential attractors for dissipative higher order parabolic problems in \(\mathbb{R}^N\) with general potential. (English) Zbl 1479.35127

Sadovnichiy, Victor A. (ed.) et al., Contemporary approaches and methods in fundamental mathematics and mechanics. Cham: Springer. Underst. Complex Syst., 293-314 (2021).
MSC:  35B41 35K30 35K58
PDF BibTeX XML Cite
Full Text: DOI

Conditional stability of semigroups and periodic solutions to evolution equations. (English) Zbl 1461.35161

Cicognani, Massimo (ed.) et al., Anomalies in partial differential equations. Based on talks given at the INDAM workshop, University of Rome “La Sapienza”, Rome, Italy, September 9–13, 2019. Cham: Springer. Springer INdAM Ser. 43, 331-346 (2021).
MSC:  35L90 35B10 47D06
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software